# SDR 07FDEA02533

- Difficulty date: July 20, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 54,481 hours, 13,078 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO ALONG CENTER STA 1521 TO 5-93 SEAT TRACK AROUND FASTENER HOLE AREA FOUND WITH CORROSION.   [08-02-07]   CARRIED OUT REPAIR AS PER SRM 53-70-00   FIGURE 6 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
